Optimal L∞-error estimate of a finite element method for Hamilton-Jacobi-Bellman equations

M. Boulbrachene, P. Cortey Dumont

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

This paper is concerned with the piecewise linear finite element approximation of Hamilton-Jacobi-Bellman equations. We establish the optimal L- error estimate, combining the concepts of subsolution and discrete regularity.

Original languageEnglish
Pages (from-to)421-435
Number of pages15
JournalNumerical Functional Analysis and Optimization
Volume30
Issue number5-6
DOIs
Publication statusPublished - May 2009

Keywords

  • Error estimate
  • Finite element
  • Hamilton-Jacobi-Bellman equations
  • Quasivariational inequalities

ASJC Scopus subject areas

  • Analysis
  • Control and Optimization
  • Signal Processing
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Optimal L∞-error estimate of a finite element method for Hamilton-Jacobi-Bellman equations'. Together they form a unique fingerprint.

  • Cite this